# SDR IPXA2025070183508

- Difficulty date: June 18, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 68,451 hours, 16,796 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Part number: 4059025907
- Part serial: 94080421
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**  DURING FLIGHT AT FL390 WE GOT A LEVEL 1 TANK 2 PUMPS OFF. FUEL SYSTEM WAS IN MANUAL MODE PER MEL 28-01-1-2. THIS WAS FOLLOWED BY A LEVEL 2 ENG 2 RPM LO. THE ENGINE 2 FLAMED OUT. WE STARTED THO DRIFT CONSULTED WITH SME IN PPE AND TECH. ALL PARTIES CONCUR WITH READOUT OF ATS AND PCMCIA DATA AND SUBSEQUENT CORRECTIVE ACTIONS TAKEN REF BCID T3F18E006W8AB.
